Usually anti psychotic drugs have serious side effects, just stop taking them (Depends of the amount of pills you take please reduce it slowly and let your doctor knows that you are planning to leave them). Considering that anxiety can be just a mild stress situation. It can be treated with alternative medicine (natural) instead. I know the odor coming from your nose and mouth can be produce by the anti-acids you probably take for your stomach. Please leave these OTC as well, I will suggest to find out what it triggers your anxiety and to learn about your condition, might be better option and easier way to fight anxiety. If you look for professional help, get a holistic doctor. You might also get into a eating regimen, avoid foods that will upset your stomach. eg. Pizza, tomato sauce, chocolate, orange juice.Instead eat rice, oatmeal, almond milk they will sooth the lining of your tummy. Regarding your depression I am sure is associated with all of this medication pills for anxiety and anti-acid relievers that are affecting your gut where we find our neurotransmitters, if we lack our system to produce this important chemicals we are going to feel somehow sad and tired. It is very crucial that if you do all this changes, do it progressively and exercise at least three times a week. Remember we have to remove toxicities from our body, medications stays in your system for a long period. Be patient.
The opinions expressed here are solely those of the User.The opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
1 of 4 found this helpful